# SDR 99UAL900295

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Engine: Ge CFM56*
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Failed
- Location: Right
- Component: Alliedsignal, 8012401
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE RIGHT SIDE PRESSURIZATION PACK TRIPPED OFF AND THE AIRCRAFT CABIN ALTITUDE RAPIDLY INCREASED.  *S/D*  FOUND RIGHT PACK TURBOFAN MAKING LOUD NOISE.  REPLACED RIGHT PACK TURBOFAN.  REF MRR 99UAL900306 FOR SUBSEQUENT MAINTENANCE ACTIONS.
